# SDR C2XA11IA069

- Difficulty date: April 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 23,790 hours, 18,083 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: B-Nut
- Part number: 14520503405
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 2129 THE CREW REPORTED AMBER DASHES ON THE CABIN ALTITUDE RIGHT AFTER TAKE OFF.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, TIGHTENED A "B"-NUT ON THE SENSE LINE GOING TO THE ELECTRO PNEUMATIC OUTFLOW VALVE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
